# SDR ZZDA20120217196

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR, HARD TO OPEN AND MAKES POPPING SOUND.  ACCOMPLISHED DOOR REPLACEMENT PER SRM 52-31-01.
